# SDR GTIA2024032238006

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 44,335 hours, 20,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 10689
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 3,866 hours, 1,781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R&R FWD MEGAPHONE IAW EMERGENCY EQUIPMENT DRAWING NK 320-SPACEFLEX-EQ
